Epilepsy

Questions + Answers

Don't see your question? ask question
All Questions Most Answered Most Useful Needs Answers Resources:
View:

Vision after seizure

Has anyone experienced problems with their vision after a seizure? especially those who wear glasses?

posted about 2 hours ago by A MyEpilepsyTeam User
view all answers (2)

after my partial complex on my left, which was continuous as they said to me it changed grand mal and they had to put on ventilator to stop it I came… read more

posted about 1 hour ago

VNS

Has anyone drug resistant had this fitted and is it beneficial??

posted about 19 hours ago by A MyEpilepsyTeam User
view all answers (2)

Yes I have it surgery was pretty easy.. however so far it hasn’t helped me but it has helped a lot of us on here.

posted about 7 hours ago

Briviact

My neurologist added Briviact to my other meds and so far the side effects have been few. Thank GOD! I am noticing that I’m short fused / irritable more than usual though. It’s hard for me to decipher right now because I get this way before I start my period (tmi sorry). I couldn’t take Keppra because it made me moody and temperamental as hell. Input? Thank you!

tags: Briviact

posted about 20 hours ago by A MyEpilepsyTeam User
view all answers (2)

Keppra never really made me irritable. You would think it would have though

posted about 11 hours ago

So (fingers crossed) I’m going to have an op this year. For those who have had an op, what was holiday insurance like?

I’m thinking about holidays in the future and didn’t know what holiday insurance would be like for a certain amount of time after my op. Any info would be helpful! Thank you I’m advance!

tags: operation holiday insurance Does insurance cover Advice

posted 1 day ago by A MyEpilepsyTeam User
view all answers (3)

i think the recovery time is a month and therapy is months to years. i still have therapy every couple of years but the mayor therapy is a month to 3… read more

posted about 18 hours ago

Has anyone experienced memory loss, slurring of words, and hot flashes on keppra?

I've been taking Kepora for 9 years in March, and have been seizure free for 9 years with the combo of Kepora and klonipin, I'm wondering about long term side effects as recently I've experienced short term memory loss, slurred speech, and hot flashes.

tags: Keppra

posted 1 day ago by A MyEpilepsyTeam User
view all answers (4)

I took Keppra for about 8 years until I gained a tolerance to it. Never experienced any of those symptoms except the slurred speech and that worked… read more

posted about 8 hours ago

Prolonged aura with seizure cluster

Has anyone had a prolonged aura and you try to "fight off" your seizure because you know its coming? I was at the grocery stote today and i didnt want to fall down and make a big scene so i tried to calmly go to the register and kind of leaned on my boyfriend and seized in line because i couldnt fight it anymore.. it didnt last that long but i was still out of it until we went to the car and i had the rest of the seizure in the cluster.
Does anyone else try to fight the… read more

posted 1 day ago by A MyEpilepsyTeam User
view all answers (3)

i deep breath and if that didnt work i sing my favorite songs. that knocks me out of a seizure. you need to deep breath and if that didnt work i thing… read more

posted about 19 hours ago

Cbd oil

Has anyone tried it and has it helped???

posted 1 day ago by A MyEpilepsyTeam User
view all answers (3)

We tried it but no luck unfortunately.... Really had hi hopes

posted 1 day ago

Anyone else taking levetiracetam lose their sex drive??

Sorry to be so personal but ive completely lost mine since changing to levetiracetam!? Help!

posted 3 days ago by A MyEpilepsyTeam User
view all answers (10)

Can't say for sure if it's down to Lev. but seems to have tallied with being on it for a prolonged time (was on it briefly in the early days). It's… read more

posted about 19 hours ago

Dilantins effects on bones

I am almost 6 years seizure free. At my annual neurology appointment yesterday, my neurologist suggest that since I have been taking Dilantin for almost 30 years, that I should consider reducing the amount that I take until I am completely off Dilantin. I am and would still take Keppra. I am very nervous about getting off Dilantin and am wondering if anyone has had ill effects from taking Dilantin over a long period of time. Thank you for your feedback

tags: dilantin side effects

posted 3 days ago by A MyEpilepsyTeam User
view all answers (7)

Hi @A MyEpilepsyTeam User, I too while using phenytoin, for 20+ years, suffered from bleeding gums and had to stop using normal tooth brushes and had to… read more

posted 1 day ago

Do you use anything to help you remember take your medication?

I have made a routine of taking my medications, however, when something disrupts that routine, I sometimes tend to forget to take my medication. How you found anything useful to help you remember take your medications?

tags: Medications

posted 3 days ago by A MyEpilepsyTeam User
view all answers (8)

I keep my meds in one of those weekly pill cases. The nightly one is near my computer because I am on it every night and will notice it. I don't even… read more

posted 1 day ago
MyEpilepsyTeam is a free social network that makes it easy to find others like you and gain insights from others living with epilepsy.
Sign up Log in